Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Felmer A., Patricio

2009

86.- Felmer, Patricio; Quaas, Alexander; Tang, Moxun.  On the complex structure of positive solutions to Matukuma-type equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 3, 869--887.

85.- Dolbeault, Jean; Felmer, Patricio; Lewin, Mathieu. Orbitally stable states in generalized Hartree-Fock theory. Math. Models Methods Appl. Sci. 19 (2009), no. 3, 347--367.

84.- Felmer, Patricio; Montenegro, Marcelo; Quaas, Alexander.  A note on the strong maximum principle and the compact support principle. J. Differential Equations 246 (2009), no. 1, 39--49.

2008

83.- Dolbeault, J.; Felmer, Patricio; Mayorga-Zambrano, J.  Compactness properties for trace-class operators and applications to quantum mechanics. Monatsh. Math. 155 (2008), no. 1, 43--66.

82.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga.  Uniqueness of radially symmetric positive solutions for $-\Delta u+u=u\sp p$ in an annulus. J. Differential Equations 245 (2008), no. 5, 1198--1209.

81.- Felmer, Patricio; Quaas, Alexander; Tang, Moxun; Yu, Jianshe.  Monotonicity properties for ground states of the scalar field equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 1, 105--119.

80.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga. Highly oscillatory behavior of the activator in the Gierer and Meinhardt system. Math. Ann. 340 (2008), no. 4, 749--773.

79.- Felmer, Patricio; Martínez, Salomé. Thick clusters for the radially symmetric nonlinear Schrödinger equation. Calc. Var. Partial Differential Equations 31 (2008), no. 2, 231--261.

2007

78.- Esteban, Maria J.; Felmer, Patricio; Quaas, Alexander. Large critical exponents for some second order uniformly elliptic operators. Comm. Partial Differential Equations 32 (2007), no. 4-6, 543--556

77.- Felmer, Patricio; Mayorga-Zambrano, Juan. Multiplicity and concentration for the nonlinear Schrödinger equation with critical frequency. Nonlinear Anal. 66 (2007), no. 1, 151--169.

2006

76.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga. High frequency solutions for the singularly-perturbed one-dimensional nonlinear Schrödinger equation. Arch. Ration. Mech. Anal. 182 (2006), no. 2, 333--366.

75.- Dolbeault, J.; Felmer, Patricio; Loss, M.; Paturel, E. Lieb-Thirring type inequalities and Gagliardo-Nirenberg inequalities for systems. J. Funct. Anal. 238 (2006), no. 1, 193--220.

74.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga. On the number of positive solutions of singularly perturbed 1D nonlinear Schrödinger equations. J. Eur. Math. Soc. (JEMS) 8 (2006), no.2, 253--268.

73.- Felmer, Patricio; Quaas, Alexander; Tang, Moxun. On uniqueness for nonlinear elliptic equation involving the Pucci’s extremal operator. J. Differential Equations 226 (2006), no. 1, 80--98.

72.- Felmer, Patricio; Quaas, Alexander. Critical exponents for uniformly elliptic extremal operators. Indiana Univ. Math. J. 55 (2006), no. 2, 593--629.

71.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga. High-frequency chaotic solutions for a slowly varying dynamical system. Ergodic Theory Dynam. Systems 26 (2006), no. 2, 379--407.

70.- Felmer, Patricio; Quaas, Alexander. Some recent results on equations involving the Pucci’s extremal operators. Contributions to nonlinear analysis, 263--281.

2005

69.- Felmer, Patricio; Martínez, Salomé; Tanaka, Kazunaga. Multi-clustered high-energy solutions for a phase transition problem. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 4, 731--765.

68.- Castro, Rodrigo; Felmer, Patricio. Semi-classical limit for radial non-linear Schrödinger equation. Comm. Math. Phys. 256 (2005), no. 2, 411--435.

67.- Dolbeault, Jean; Felmer, Patricio; Monneau, Régis. Symmetry and nonuniformly elliptic operators. Differential Integral Equations 18 (2005), no. 2, 141--154.

2004

66.- Dolbeault, Jean; Felmer, Patricio. Monotonicity up to radially symmetric cores of positive solutions to nonlinear elliptic equations: local moving planes and unique continuation in a non-Lipschitz case. Nonlinear Anal. 58 (2004), no. 3-4, 299--317.

65.- Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Erratum: öTwo-bubble solutions in the super-critical Bahri-Coron’s problemö [Calc. Var. Partial Differential Equations 16 (2003), no. 2, 113--145; MR1956850 (2004a:35079)]. Calc. Var. Partial Differential Equations 20 (2004), no. 2, 231--233.

64.- Del Pino, Manuel; Felmer, Patricio; Kowalczyk, Michal. Minimality and nondegeneracy of degree-one Ginzburg-Landau vortex as a Hardy’s type inequality. Int. Math. Res. Not. 2004, no. 30, 1511--1527

63.- Felmer, Patricio; Quaas, Alexander. Positive radial solutions to a `semilinear’ equation involving the Pucci’s operator. J. Differential Equations 199 (2004), no. 2, 376--393.

2003

62.- Felmer, Patricio; Martinez, Salomé. High-energy solutions for a phase transition problem. J. Differential Equations 194 (2003), no. 1, 198--220.

61.- Felmer, Patricio; Quaas, Alexander. On critical exponents for the Pucci’s extremal operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 5, 843--865.

60.- Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Multi-bubble solutions for slightly super-critical elliptic problems in domains with symmetries. Bull. London Math. Soc. 35 (2003), no. 4, 513--521.

59.- del Pino, Manuel; Felmer, Patricio; Musso, Monica. Two-bubble solutions in the super-critical Bahri-Coron’s problem. Calc. Var. Partial Differential Equations 16 (2003), no. 2, 113--145.

2002

58.- Felmer, Patricio; Quaas, Alexander. Critical exponents for the Pucci’s extremal operators. C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, 909--914.

57.- Del Pino, Manuel; Felmer, Patricio; Kowalczyk, Michal. Boundary spikes in the Gierer-Meinhardt system. Commun. Pure Appl. Anal. 1 (2002), no. 4, 437--456.

56.- Del Pino, Manuel; Felmer, Patricio; Musso, Monica. Multi-peak solutions for super-critical elliptic problems in domains with small holes. J. Differential Equations 182 (2002), no. 2, 511--540.

55.- Del Pino, Manuel; Felmer, Patricio; Tanaka, Kazunaga. An elementary construction of complex patterns in nonlinear Schrödinger equations. Nonlinearity 15 (2002), no. 5, 1653--1671

54.- Del Pino, Manuel; Felmer, Patricio. Semi-classical states of nonlinear Schrödinger equations: a variational reduction method. Math. Ann. 324 (2002), no. 1, 1--32.

53.- Felmer, Patricio; Torres, Juan J. Semi-classical limit for the one dimensional nonlinear Schrödinger equation. Commun. Contemp. Math. 4 (2002), no. 3, 481--512.

52.- Felmer, Patricio; Torres, J. J. A nonlinear eigenvalue problem in $Bbb R$ and multiple solutions of nonlinear Schrödinger equation. Adv. Differential Equations 7 (2002), no. 10, 1215--1234.

51.- Felmer, Patricio; Quaas, Alexander. On the strong maximum principle for quasilinear elliptic equations and systems. Adv. Differential Equations 7 (2002), no. 1, 25--46. 

2001

50.- Cid, Carlos; Felmer, Patricio. Orbital stability and standing waves for the nonlinear Schrödinger equation with potential. Rev. Math. Phys. 13 (2001), no. 12, 1529--1546. 

49.- Busca, Jérôme; Felmer, Patricio. Qualitative properties of some bounded positive solutions to scalar field equations. Calc. Var. Partial Differential Equations 13 (2001), no. 2, 191--211.

48.- Abbondandolo, A.; Felmer, Patricio; Molina, J. An estimate on the relative Morse index for strongly indefinite functionals. Proceedings of the USA-Chile Workshop on Nonlinear Analysis (Viña del Mar-Valparaiso, 2000), 1--11 (electronic), Electron. J. Differ. Equ. Conf., 6, Southwest Texas State Univ., San Marcos, TX, 2001. 

2000

47.- Del Pino, M.; Felmer, Patricio; Musso, M. Spike patterns in the super-critical Bahri-Coron problem. Variational and topological methods in the study of nonlinear phenomena (Pisa, 2000), 89--103, Progr. Nonlinear Differential Equations Appl., 49,

46.- Cid, Carlos; Felmer, Patricio. A note on static solutions of a Lorentz invariant equation in dimension 3. Lett. Math. Phys. 53 (2000), no. 1, 1--10.

45.- Cid, Carlos; Felmer, Patricio. A note on static solutions of a Lorentz invariant equation in dimension 3. Lett. Math. Phys. 53 (2000), no. 1, 1--10. 

44.- Del Pino, Manuel; Felmer, Patricio; Sternberg, Peter. Boundary concentration for eigenvalue problems related to the onset of superconductivity. Comm. Math. Phys. 210 (2000), no. 2, 413--446. 

43.- Dolbeault, Jean; Felmer, Patricio. Symmetry and monotonicity properties for positive solutions of semi-linear elliptic PDE’s. Comm. Partial Differential Equations 25 (2000), no. 5-6, 1153--1169. 

42.- Felmer, Patricio; Tanaka, Kazunaga. Scattering solutions for planar singular Hamiltonian systems via minimization. Adv. Differential Equations 5 (2000), no. 10-12, 1519--1544.

41.- Felmer, Patricio; Tanaka, Kazunaga. Hyperbolic-like solutions for singular Hamiltonian systems. Nonlinear Differential Equations Appl. 7 (2000), no. 1, 43--65. 

40.- Del Pino, Manuel; Felmer, Patricio; Wei, Juncheng. Multi-peak solutions for some singular perturbation problems. Calc. Var. Partial Differential Equations 10 (2000), no. 2, 119--134.

39.- Del Pino, Manuel; Felmer, Patricio; Wei, Juncheng. On the role of distance function in some singular perturbation problems. Comm. Partial Differential Equations 25 (2000), no. 1-2, 155--177. 

1999

38.- Del Pino, Manuel; Felmer, Patricio. Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting. Indiana Univ. Math. J. 48 (1999), no. 3, 883--898.

37.- Del Pino, Manuel; Felmer, Patricio; Wei, Juncheng. On the role of mean curvature in some singularly perturbed Neumann problems. SIAM J. Math. Anal. 31 (1999), no. 1, 63--79. 

36.- Dolbeault, Jean; Felmer, Patricio. Symétrie des solutions d’équations semi-linéaires elliptiques. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 8, 677--682. 

1998

35.- Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. Uniqueness of positive solutions of Arch. Rational Mech. Anal. 142 (1998), no. 2, 127--141.

34.- Felmer, Patricio; Martínez, Salomé. Existence and uniqueness of positive solutions to certain differential systems. Adv. Differential Equations 3 (1998), no. 4, 575--593.

33.- Felmer, Patricio; Silva, Elves A. De B. e Homoclinic and periodic orbits for Hamiltonian systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), no. 2, 285--301. 

32.- Felmer, Patricio. Variational methods in Hamiltonian systems. Dynamical systems (Temuco, 1991/1992), 151--178. 

31.- Del Pino, Manuel; Felmer, Patricio. Multi-peak bound states for nonlinear Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998), no. 2, 127--149. 

30.- Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. Some uniqueness results for $Delta u+f(u)=0$ in $Rsp N, Ngeq 3$. Reaction diffusion systems (Trieste, 1995), 67--77,Lecture Notes in Pure and Appl. Math., 194, Dekker, New York, 1998. 

29.- Del Pino, Manuel; Felmer, Patricio. On the basic concentration estimate for the Ginzburg-Landau equation. Differential Integral Equations 11 (1998), no. 5, 771--779.

28.- Felmer, Patricio; Wang, Zhi-Qiang. Multiplicity for symmetric indefinite functionals: application to Hamiltonian and elliptic systems. Topol. Methods Nonlinear Anal. 12 (1998), no. 2, 207--226. 

27.- Del Pino, Manuel; Felmer, Patricio; Miyagaki, Olimpio H. Existence of positive bound states of nonlinear Schrödinger equations with saddle-like potential. Nonlinear Anal. 34 (1998), no. 7, 979--989. 

1997

26.- Del Pino, Manuel; Felmer, Patricio. Semi-classical states for nonlinear Schrödinger equations. J. Funct. Anal. 149 (1997), no. 1, 245--265.

25.- Clément, Philippe; Felmer, Patricio; Mitidieri, Enzo. Homoclinic orbits for a class of infinite-dimensional Hamiltonian systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), no. 2, 367--393.

24.- Del Pino, Manuel; Felmer, Patricio. Local minimizers for the Ginzburg-Landau energy. Math. Z. 225 (1997), no. 4, 671--684. 

23.- Del Pino, Manuel; Felmer, Patricio. Localizing spike-layer patterns in singularly perturbed elliptic problems. Proceedings of the International Conference on Asymptotics in Nonlinear Diffusive Systems (Sendai, 1997), 35--42, Tohoku Math. Publ., 8, Tohoku Univ., Sendai, 1998.

1996

22.- Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. Symmetry in an elliptic problem and the blow-up set of a quasilinear heat equation. Comm. Partial Differential Equations 21 (1996), no. 3-4, 507--520.

21.- Del Pino, Manuel; Felmer, Patricio. Local mountain passes for semilinear elliptic problems in unbounded domains. Calc. Var. Partial Differential Equations 4 (1996), no. 2, 121--137. 

20.- Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. On a semilinear elliptic problem in RN with a non-Lipschitzian nonlinearity. Adv. Differential Equations 1 (1996), no. 2, 199--218.

19.- Del Pino, Manuel A.; Felmer, Patricio. Least energy solutions for elliptic equations in unbounded domains. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 1, 195--208. 

1995

18.- Del Pino, Manuel; Felmer, Patricio. Locally energy-minimizing solution of the Ginzburg-Landau equation. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 9, 1207--1211. 

17.- Del Pino, Manuel A.; Felmer, Patricio. Multiple solutions for a semilinear elliptic equation. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4839--4853.

16.- Clément, Philippe; Felmer, Patricio; Mitidieri, Enzo. Solutions homoclines d’un système hamiltonien non-borné et superquadratique. C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 12, 1481--1484.

1994

15.- Felmer, Patricio. Nonexistence and symmetry theorems for elliptic systems in RN . Rend. Circ. Mat. Palermo (2) 43 (1994), no. 2, 259--284.

14.- De Figueiredo, D. G.; Felmer, Patricio. A Liouville-type theorem for elliptic systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), no. 3, 387--397.

13.- ávila, Andrés I.; Felmer, Patricio. Periodic and subharmonic solutions for a class of second order Hamiltonian systems. Dynam. Systems Appl. 3 (1994), no. 4, 519--536.

12.- Felmer, Patricio; Manásevich, Raúl. A global approach for bifurcation from a nondegenerate periodic solution. Nonlinear Anal. 22 (1994), no. 3, 353--361. 

11.- Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio. Existence of signed solutions for a semilinear elliptic boundary value problem. Differential Integral Equations 7 (1994), no. 1, 293--299. 

10.- De Figueiredo, Djairo G.; Felmer, Patricio. On superquadratic elliptic systems. Trans. Amer. Math. Soc. 343 (1994), no. 1, 99--116. 

1993

9.- Felmer, Patricio. Periodic solutions of ’superquadratic’ Hamiltonian systems. J. Differential Equations 102 (1993), no. 1, 188--207. 

8.- Felmer, Patricio; Silva, Elves. A. de B. e Subharmonics near an equilibrium for some second-order Hamiltonian systems. Proc. Roy. Soc. Edinburgh Sect. A 123 (1993), no. 5, 819--834. 

1992

7.- Felmer, Patricio; Manásevich, Raúl F.; de Thélin, François. Existence and uniqueness of positive solutions for certain quasilinear elliptic systems. Comm. Partial Differential Equations 17 (1992), no. 11-12, 2013--2029.

6.- Felmer, Patricio. Rotation type solutions for spatially periodic Hamiltonian systems. Nonlinear Anal. 19 (1992), no. 5, 409--425. 

5.- Felmer, Patricio. Periodic solutions of spatially periodic Hamiltonian systems. J. Differential Equations 98 (1992), no. 1, 143--168. 

1991

4.- Felmer, Patricio. Heteroclinic orbits for spatially periodic Hamiltonian systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 5, 477--497. 

1990

3.- Felmer, Patricio. Multiple periodic solutions for Lagrangian systems in Tn. Nonlinear Anal. 15 (1990), no. 9, 815--831. 

2.- Felmer, Patricio. Subharmonics near an equilibrium point for Hamiltonian systems. Manuscripta Math. 66 (1990), no. 4, 359--396. 

1989

1.- Felmer, Patricio; Manásevich, Raúl F. Periodic solutions of a coupled system of telegraph-wave equations. J. Math. Anal. Appl. 116 (1986), no. 1, 10--21. 



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.282 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.